A singularity-free cosmological model in ECSK theory

Jha, R. ; Lord, E. A. ; Sinha, K. P. (1988) A singularity-free cosmological model in ECSK theory General Relativity and Gravitation, 20 (6). pp. 565-571. ISSN 0001-7701

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/v8801466u30432...

Related URL: http://dx.doi.org/10.1007/BF00758911


In the framework of the ECSK [Einstein-Cartan-Sciama-Kibble] theory of cosmology, a scalar field nonminimally coupled to the gravitational field is considered. For a Robertson-Walker open universe (k=0) in the radiation era, the field equations admit a singularity-free solution for the scale factor. In theory, the torsion is generated through nonminimal coupling of a scalar field to the gravitation field. The nonsingular nature of the cosmological model automatically solves the flatness problem. Further absence of event horizon and particle horizon explains the high degree of isotropy, especially of 2.7-K background radiation.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:48099
Deposited On:14 Jul 2011 10:24
Last Modified:14 Jul 2011 10:24

Repository Staff Only: item control page